The Annals of Statistics

A Bayesian Criterion for Sample Size

Michael Goldstein

Full-text: Open access

Abstract

A criterion is suggested for the size of a sample from a distribution of unknown form, and an upper bound for this quantity is obtained, involving only certain simple aspects of the prior measure.

Article information

Source
Ann. Statist., Volume 9, Number 3 (1981), 670-672.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176345471

Digital Object Identifier
doi:10.1214/aos/1176345471

Mathematical Reviews number (MathSciNet)
MR615443

Zentralblatt MATH identifier
0477.62017

JSTOR
links.jstor.org

Subjects
Primary: 62F15: Bayesian inference
Secondary: 62G05: Estimation

Keywords
Bayesian estimation posterior mean sample size stopping rule

Citation

Goldstein, Michael. A Bayesian Criterion for Sample Size. Ann. Statist. 9 (1981), no. 3, 670--672. doi:10.1214/aos/1176345471. https://projecteuclid.org/euclid.aos/1176345471


Export citation